# SDR VJ9800198

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE WAS SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL PRESSURE AND OIL QTY WENT TO ZERO.  OIL PRESSURE LIGHT ILLUMINATED.  FOUND THAT THE NR 2 ENGINE HAD A BANJO FITTING BROKEN FROM THE GEARBOX LOSING OIL.  REMOVED THE GEARBOX.  THE HELICOIL WAS PULLED OUT OF THE GEARBOX AND THE GEARBOX WAS REPLACED.
